Omniscan

What is Omniscan?

Gadodiamide is a gadolinium-based MRI contrast agent, used in MR imaging procedures to assist in the visualization of blood vessels. It is commonly marketed under the trade name Omniscan.

A 2015 study found trace amounts of Gadolinium deposited in the brain tissue of patients that had received Gadodiamide.

Gadodiamide is a contrast medium for cranial and spinal magnetic resonance imaging (MRI) and for general MRI of the body after intravenous administration. The product provides contrast enhancement and facilitates visualisation of abnormal structures or lesions in various parts of the body including the central nervous system (CNS). It does not cross an intact blood brain barrier but might give enhancement in pathological conditions.

Questions and answers on "Omniscan"

I developed a rash above my wrist 7-8 hours after I had MRI with dye (omniscan). The area is swollen and feels tight and thickened. The rash is...

doctor1 MD

Hi,


You seem to have developed an allergic skin disease.
You should avoid applying any kind of skin irritants like dettol, spirit over it.

You...

Read Full Thread   Ask a Doctor Now

I have left arm pain and tingling in my forearm, hand and fingers. My MRI was as follows:
TECHNIQUE: Multiplanar MR imaging was performed through...

doctor1 MD

Thanks for writing to us.
You have disc degeneration and facet disease with compromised space for the nerves. Treatment depends upon your symptoms....

Read Full Thread   Ask a Doctor Now

I had a reaction to the MRI contrast, Magnavist. I have looked at the side effects but my reaction was not listed. After receiving the Magnavist...

doctor1 MD

Brief Answer:
If needed,use non ionic contrast(Omniscan).

Detailed Answer:
Hello XXXXXXX flournoy
Thanks for writing to HCM

You developed adverse...

Read Full Thread   Ask a Doctor Now

Recent questions on  Omniscan

doctor1 MD

I developed a rash above my wrist 7-8 hours after I had MRI with dye (omniscan). The area is swollen and feels tight and thickened. The rash is...

doctor1 MD

I had a reaction to the MRI contrast, Magnavist. I have looked at the side effects but my reaction was not listed. After receiving the Magnavist...

doctor1 MD

I have left arm pain and tingling in my forearm, hand and fingers. My MRI was as follows: TECHNIQUE: Multiplanar MR imaging was performed through...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Lab Tests